# SDR ASAA2016011815200

- Difficulty date: January 18, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,612 hours, 30,771 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 2473
- Condition: Delaminated
- Location: Bs 986-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR 2473 HAS AN AREA OF DELAMINATED AND EDGE DAMAGE.  ACFT GROUNDED. REPAIRED FLOOR PANEL NR 2473 DELAMINATED AND EDGE DAMAGE IAW SRM 53-00-50-2R-0, PARA 3.B, PG 1.
